MathSciNet Relay Station
MathSciNet bibliographic data
MR869969 (88e:82022) 82A51 (30C20 82A43)
Duplantier, B.; Saleur, H. Exact surface and wedge exponents for polymers in two dimensions. Phys. Rev. Lett. 57 (1986), no. 25, 3179–3182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement